# SDR C2XA00BT078

- Difficulty date: October 10, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145
- Aircraft serial: 145295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Faulty
- Location: Interior
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTV - FLT 4218 - CREW REPORTED, LAV SMOKE INDICATION ON CLIMB-OUT.  MAINTENANCE MEL AIRCRAFT AND RELEASED IAW MEL 26-14-00 CATEGORY C CONTROL NR 002376.  ON 10-13-00 MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR IAW EMB145 MM 26-14-01.  OPS CHECKED GOOD.  REMOVED FROM MEL.  RETURNED AIRCRAFT TO SERVICE.  (M)
